MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The microsensor (id (b)(6)) was returned for evaluation.Device history record (dhr) - the product code 826631 with lot 6791355 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - catheter kinked 9cm from distal end.No internal wire damage.Icp express read 501.The device passed electronics, noise, linearity/hysteresis and signal drift tests.The complaint was not confirmed.Root cause analysis - the complaint could not be confirmed as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to incorrect set-up of device.
 
Event or Problem Description
A facility reported a microsensor (id (b)(6)) could be zeroed normally during pre- testing before implantation.A while after the microsensor was implanted, there was no icp readings on the icp monitor.The procedure was completed with a replacement product available.No patient injury reported, and the event did not led to surgical delay.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21071810
Report Number3013886523-2024-00395
Device Sequence Number20934931
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)271031(10)6791355
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number6791355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (ID (B)(6)).; ICP MONITOR (ID (B)(6)).
Patient SexUnknown